# SDR DL72W980550

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564228
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE STRINGER AND SKIN AT S-29R WERE FOUND BADLY CORRODED BETWEEN FS 720A+10 AND 720C+10.  THE SKIN DAMAGE WAS CUTOUT AND A DOUBLER AND TRIPLER INSTALLED.  THE DAMAGED AREA OF STIFFENER WAS REMOVED AND A NEW SECTION SPLICED IN.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364137-14, REV A.
